Friday, August 29, 2014
Wednesday, April 01, 2009 SusieB, Community Member, asks

Q: Lamictal side effects?

I started Lamictal 11 days ago and wondered if anyone has experience severe anxiety while taking this medication?

Answer This
Answers (2)
Nancy Harris Bonk, Community Member
4/ 8/09 10:58am

Hi SusieB,

 

Lamictal is a antiseizure medication sometimes used for Migraine prevention. Did you have a problem with anxiety before you started this medication? Some of the potential side effects do include worsening depression. Than may include anxiety for some people. If it continues I would suggest contacting your doctor.

 

Good luck

Nancy 

Reply
debrat69, Community Member
4/ 9/09 4:03am

My problem with Lamictal wasn't anxiety, so I can't help you there. I experienced an increase in the intensity of my migraines. They were so bad that I couldn't do anything for 2 days at a time. I hope the anxiety goes away and that it works for you. I'm still on Lamictal, but I am taking it once again for bipolar disorder alone.  Good Luck.

P.S.  I now have had my Lyrica increased in the hopes that this will work. So far so good.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By SusieB, Community Member— Last Modified: 12/25/10, First Published: 04/01/09